# SDR FDEA201003040634

- Difficulty date: March 4, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,066 hours, 28,533 cycles
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE. TROUBLESHOOTING RAN NR 3 ENGINE PRESSURIZED AC PERFORMED CABIN DECAY. CHECK IAW JRH DECAY CHECK GOOD. PERFORMED BLEED SYS CHECK IAW JRH AND SYS CHECKED GOOD.  AC PRESSURIZED TO 6 PSID NORMALLY NO FAULTS NOTED.  LT FWD PACK VALVE WAS R & R ON ANOTHER WRI 21-50/1932.
